# SDR ASAA12511584

- Difficulty date: May 20, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,585 hours, 6,366 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FUEL QTY TOTAL INCREASED FROM 22.7 TO 23.7, REMAINED FOR MIN THEN QUICKLY DECRESASED TO 22.7, THEN SHOWED NORMAL BURN RATE AFTER THAT.  ACFT GROUNDED.  INFLIGHT FAULTS LOGGED, FAULT CODE 28-411-08 AND 28-412-08, TANK 1 & 2 BAD COMPUTER DATA.  FOLLOWED FIM 28-41, TASK 807.  FOUND EVIDENCE OF WATER WHILE SUMPING NR 1 & 2 TANKS.  COMPLETELY SUMPED BOTH TANKS.  GROUND VERIFICATION TEST PASSED REF MM 28-41-00.
